Volume 20 - Issue 1 - June 1995

The method of moments in computer tomography
   L. B. Klebanov, S. T. Rachev
   pp. 114

Choreographing designs
   D. A. Preece, B. J. Vowden, R. Hughes Jones, C. A. Rogers, C. J. Vowden
   pp. 15-32

A generalization of the hypergeometric distribution suggested by a     
   model for the structure of a play
   Barron Brainerd
   pp. 3339

On a Markov multinominal distribution
   Y. H. Wang, Z. Yang
   pp. 4049

A note on variation in birth processes
   Frank Ball
   pp. 5055

Optimal control of two competing diseases or species
   E. G. Kyriakidis
   pp. 5666

Letter to the editor: Prime numbers in the dyadic system   
   Kenichiro Kashihara
   pp. 6768